# SDR ASAA2016042716581

- Difficulty date: April 27, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 34,616 hours, 10,467 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17YXYK
- Condition: Failed
- Part time: 20,333 hours, 7,472 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE BULB INOPERATIVE IN AUTOPILOT A "CMD" BUTTON.  ACFT GROUNDED.  REPLACED DFCS MCP IAW AMM 22-11-34-400-801 OPENED.  OPS CK OK IAW AMM 22-11-34-740-801.  PERFORMED TESTS FOR MCP REPLACEMENT IAW AMM 22-00-01-730-801.  ACCOMPLISHED BITE GROUP NR 32 AND 49 LAND VERIFY. ALL TESTS PASS & HGS SENSOR TEST FOR FCC/AT, REF AMM 34-36-00 TEST PASSED.
